# SDR HEEA967831

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1894522282A
- Condition: Failed
- Location: Cockpit
- Part time: 1,844 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOCK WOUND UP AND WON'T RUN.
